Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Women and HIVWomen and HIV
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Please help I am losing my mind
Jul 31, 2002

Has anything at all been studied about the impact of protease inhibitors on hormonal fluctuations?I see where many women have the same nonspecific complaints that I do,but all my symptoms lead to the introduction of pi's.I am not on ANY hormone therapies and am only 30.Never in my life have I experienced anything like this.My virus is completely under control however my emotions and killer pms are another story.Thank you

Response from Dr. Jackson

I am not aware that protease inhibitors cause menstrual problems, but protease inhibitors can cause high blood sugar and high blood lipid levels.

BJ


Previous
HELP! My sex drive is gone!
Next
Effective?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement